On block operators and related questions in the theory of factorization of matrix-valued functions
Doklady Akademii Nauk, Tome 254 (1980) no. 4, pp. 816-820
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_254_4_a11,
author = {I. M. Spitkovsky},
title = {On block operators and related questions in the theory of factorization of matrix-valued functions},
journal = {Doklady Akademii Nauk},
pages = {816--820},
year = {1980},
volume = {254},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_254_4_a11/}
}
TY - JOUR AU - I. M. Spitkovsky TI - On block operators and related questions in the theory of factorization of matrix-valued functions JO - Doklady Akademii Nauk PY - 1980 SP - 816 EP - 820 VL - 254 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1980_254_4_a11/ LA - ru ID - DAN_1980_254_4_a11 ER -
I. M. Spitkovsky. On block operators and related questions in the theory of factorization of matrix-valued functions. Doklady Akademii Nauk, Tome 254 (1980) no. 4, pp. 816-820. http://geodesic.mathdoc.fr/item/DAN_1980_254_4_a11/